# SDR AT9900604

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5957139507
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND CORROSION ON TOP OF CONTROL CABLE AILERON PULLEY TOWER IN FORWARD OUTBOARD OF LEFT WHEEL WELL.  REMOVED AND REPLACED PULLEY BRACKET AND HARDWARE IAW DC9 MM 20-16-0, 27-61-10, AND TIMCO EO NR 99-1207.
